| Model Number |
SM-691 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, the surgeon used the synthetic absorbable surgical suture to suture the patient and found that the suture was broken, and this happened many times during the suturing process, affecting the suturing progress and even poor tissue suturing on the same patient.Therefore, the surgeon gave up using this suture and replaced it with a new suture to continue the operation.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.